Anyone Help With Painful Ejaculation On finasteride? | HairLossTalk Forums

Anyone Help With Painful Ejaculation On finasteride?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by subterfuge, Jan 2, 2018.

  1. subterfuge

    subterfuge Member

    Joined:
    Jun 1, 2016
    Messages:
    62
    Likes Received:
    6
    Dislikes Received:
    0
    I started taking finasteride about 20 days ago after putting it off for about 3 years due to fear of sides.

    I've not noticed any of the sides I was scared of (lack or horniness, erection issues, brain fog etc), nor change in the rate at which I am losing hairs (still losing lots each day)

    However, this morning I felt quite a sharp pain upon ejaculation. I've never experienced this in my life, and am naturally curious at the whether this is related to finasteride? (I ran to google straight after and have found a fair few people who noted painful ejaculation since starting finasteride) Has anyone here experienced this at all?

    I'm hoping that it's something that will slowly go away, or worst case, will at least go away if I stop finasteride already.

    Welcome any thoughts!
     
    #1 subterfuge, Jan 2, 2018
    Last edited: Jan 2, 2018

Share This Page